# SDR SWIA202157401

- Difficulty date: February 15, 2021
- Submitted: April 7, 2021
- Operation: Air carrier
- Aircraft: N764SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10229
- Aircraft time: 41,438 hours, 26,651 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 485-501 S19l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER19L BETWEEN FS485.00-FS501.00 HAS CORROSION ON UPPER SURFACE (MARKED)   (C-CHECK RO 4/4/2021)    REPLACED STR 19L BETWEEN FS 477 - 505 IAW CRJ 700 SRM 51-42-20-001-001-A01. COMPLIED WITH SKY CARD 51-900-1002-SKY.  LEAK CHECCK GOOD.
